# SDR 99ZZZX3555

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HW
- Make and model: Bell 212
- Aircraft serial: 31101
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Contaminated
- Location: M/R Drive
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE C-BOX CHIP LIGHT CAME ON IN-FLIGHT.  AIRCRAFT WAS ON FINAL TO WORK SITE WHEN C-BOX OIL PRESSURE DROPPED TO ZERO.  MAINTENANCE INSPECTED CHIP PLUG AND OIL FILTER.  C-BOX WAS REMOVED FROM SERVICE AND SENT FOR REPAIR.  POSSIBLE OIL PUMP SHAFT DRIVE FAILURE OR GEAR FAILURE.  OIL SAMPLES SHOWED SLIGHT INCREASE IN IRON OVER PAST 100 HOURS.  OIL SAMPLES WERE TAKEN EVERY 25 HOURS.  (OVERHAUL IS 4,000 HRS).
